# SDR SWIA2020042350236

- Difficulty date: March 24, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6003106819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* " T " BRACKET AT FS 461.50 OBD SIDE OF RBL 9 FLOOR BEAM CRACKED AT FS 461.50 AFT UPPER SIDE.   (C-CHECK) RO 4/21/2020   REMOVED CRACKED "T" BRACKET AT FS461.50 OTBD SIDE OF RBL9 FLOOR BEAM AND INSTALLED NEW "T" BRACKET PN #600-31068-19 REF BOMBARDIER DWG, CRJ 200 SRM. PRESSURE LEAK GOOD. SEE CONTINUATION CARD FOR DETAILS.
